zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The Solow--Swan model with a bounded population growth rate. (English) Zbl 1142.91663
Summary: The paper analyzes the dynamic of the Solow--Swan growth model when the labor growth rate is non-constant but variable and bounded over time. Per capita capital is seen to stabilize to the non-trivial steady state of the Solow--Swan model with a particular constant labor growth rate. The solution of the model is proved to be asymptotically stable. In case of a Cobb--Douglas production function and a generalized logistic population growth law, the solution is shown to have a closed-form expression via hypergeometric functions.

91B62Growth models in economics
Full Text: DOI
[1] Barro, R. J.; Sala-I-Martin, X.: Economic growth. (1995) · Zbl 0825.90067
[2] Birkhoff, G.; Rota, G.: Ordinary differential equations, third ed. (1978) · Zbl 0377.34001
[3] Solow, R. M.: A contribution to the theory of economic growth. Quarterly journal of economics 70, No. 1, 65-94 (1956)
[4] Swan, T. W.: Economic growth and capital accumulation. Economic record 32, No. 63, 334-361 (1956)
[5] Whittaker, E. T.; Watson, G. N.: A course of modern analysis. (1927) · Zbl 53.0180.04